# SDR SWIA2020021148364

- Difficulty date: January 15, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 LOWER FRAME REINFORCING ANGLE CORRODED IN MULTIPLE AREAS   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FS605 REINFORCING ANGLE, REF SRM AND BOMBARDIER DWG, COMPLETED TASK CARD.
